# SDR QXEA2011092900911

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS AN AREA OF CORROSION FR 564.5 TO 584.5.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMAINING THICKNESS .058".  AREA FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3960.  CONFIRMED CRACK FREE REF NTM 51-00-01-250-801.  ALODINED, PRIMED AND PAINTED AND APPLIED CPC IAW RD 8/4-53-3960.
